MAUDE Adverse Event Report: MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-34
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Material Invagination (1336); Device Dislodged or Dislocated (2923); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id l-evolutfx-34 product lot number implant date na explant date na this is a system report.The section d information is for the primary device, which was in use with the following: product id: evolutfx-34, serial/lot #: (b)(6), ubd: 14-mar-2027, udi#: (b)(4) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a transcatheter heart valve procedure, a pre-balloon dilation was performed with a 23 mm balloon.The valve was initially positioned too high and required partial recapture and repositioning.Upon recapture, the stiff wire was moved, causing the valve to dislodge up and necessitate a full recapture.During the second deployment, an infold was noted.The valve was recaptured and removed.A new valve was subsequently implanted.
 
Event or Problem Description
It was reported that during a transcatheter heart valve procedure, a pre-balloon dilation was performed with a 23 mm balloon.The valve was initially positioned too high and required partial recapture and repositioning.Upon recapture, the stiff wire was moved, causing the valve to dislodge up and necessitate a full recapture.During the second deployment, an infold was noted.The valve was recaptured and removed.A new valve was subsequently implanted.Additional information was received to report the patient anatomy included calcium on the annulus in the left coronary cusp; however, there was question whether the fellow pulled the guidewire and caused the valve to move during recapture, it was unknown if this contributed to the infold.There was a ten minute procedural delay as the new valve was loaded.
 
Additional Manufacturer Narrative
Updated data: b5.A second paragraph was added.Additional codes.An annex f code was added.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated data: h2 h3 h6 image review: an incomplete set of intraprocedural fluoroscopic images were provided for review of the event.Patient¿s executive summary was not provided for anatomical review.The images available show the valve being deployed in an left anterior oblique (lao) view.The valve was deployed just prior to the point of no recapture and depth assessment was performed in the lao view only.The depth oscillated between 0 millimetres (mm) and 2mm on the non-coronary cusp and 5mm on the left coronary cusp.The valve was recaptured during which the valve dislodged aortic.Upon complete recapture of the valve infolded and the infold was confirmed during the subsequent deployment attempt.The infold is characterized by an inward fold or crease in the valve, extending from the inflow.Infolding could occur due a misloaded valve, anatomical characteristics such as calcium, and recaptures.According to medtronic best practices, if an infold is identified, the valve should be recaptured, removed from the body, and discarded.New sterile components must be used.It was reported that the valve was recaptured, and a new valve was used to complete the procedure.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated data: h6 - annex b and annex c codes as they apply to the system reported device medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated h.6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22612407
Report Number9612164-2025-03644
Device Sequence Number5494260
Product Code NPT
UDI-Device Identifier00763000365684
UDI-Public(01)00763000365684(17)261106(10)0012526064(20)01
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-EVOLUTFX-34
Device Catalogue NumberD-EVOLUTFX-34
Device Lot Number0012526064
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer07/27/2025
08/08/2025
08/18/2025
10/11/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date07/29/2025
08/13/2025
09/10/2025
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight70 KG